# SDR 97ZZZX4412

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703AL
- Make and model: Skrsky S76
- Aircraft serial: 760266
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bore Liner
- Condition: Displaced
- Location: Rt Gear Oil Jet
- Component: 763510950004
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN TRANSMISSION OIL PRESSURE DROPPED TO 30.35 PSI AND REMAINED STEADY.  FOUND RT BEVEL GEAR OIL JET BORE LINER BACKED OUT CAUSING OIL LEAKAGE ON TRANSMISSION.  REPAIRED RT BEVEL GEAR OIL JET BORE LINER IAW S76 OVERHAUL AND REPAIR INSTRUCTIONS 76350-065 SECTION 2.  AIRCRAFT RETURNED TO SERVICE.
